# SDR SWAA2022021863220

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,636 hours, 20,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG UPPER TRAILING EDGE PNL CLIP CRACKED / R&R LT MLG UPPER TRAILING EDGE PNL CLIP IAW SRM 51-40-02.
